# SDR NWAA081109613

- Difficulty date: March 20, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 76,197 hours, 84,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE AFT EMERGENCY OVERWING EXIT SIGNS ON BOTH THE LEFT AND RIGHT SIDES WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY (B5-25) AND OPERATIONALLY CHECKED THE SYSTEM.  THE AIRCRAFT RETURNED TO SERVICE.
